# SDR HNAA2025051900354

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 47,999 hours, 43,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 1013629
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY LIGHT INTERMITEN ON AND OFF IN FLIGHT.  REMOVED AND REPLACED ATTD CONTROL PANEL ASSY IAW AMM 25-27-09 OPS CHECK GOOD.P/N ON CONTROL PANEL 1013629 NSN P/N OFF CONTROL PANEL 1013629 NSN
